# SDR SWAA2022112374454

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8741L
- Make and model: Boeing 737-8
- Aircraft serial: 61869
- Aircraft time: 5,143 hours, 2,133 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LH GALLEY (INBOARD) FLASHLIGHT PUSH TO TEST INOP. / [01] R&R AFT LH GALLEY (INBOARD) FLASHLIGHT ASSEMBLY PER AMM 25-64-00. OPS CHECKS GOOD. NEW EXPIRATION DATE MAR/2027
